# SDR SWAA2022013108962

- Difficulty date: September 6, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737
- Aircraft serial: 34450
- Aircraft time: 42,011 hours, 24,676 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD CARGO COMPARTMENT FLOOR PANEL 120BF UPPER SURFACE L/H EDGE HAS CORROSION. / EVALUATED DAMAGE; CORROSION LENGTH MORE THAN 3.0 INCHES FOUND TO BE OUT OF LIMITS I/A/W B737 SRM 53-00-53-1A-1 5 A. (1) (B). RECEIVED A NEW PANEL P/N 453A1610-4; A TUG WN 4495 I/A/W B737 SRM 53-30-53-01-1 AND BOEING DOCUMENT 453A1610 REV T.
